# SDR SWAA2023021503367

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,973 hours, 27,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE OVERWING EMERGENCY EXIT ROW LIGHT COVER MISSING ON LOWER SIDEWALL.<[01] REF. AMM 33-51-01.  INSTALLED EXIT COVER SIGN.
